# SDR HNAA2017071200238

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 68,344 hours, 76,856 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Wire Harness
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ITT AND TORQUE GAUGES CIRCUIT BREAKERS TRIPPED INFLT.  REMOVED AND CLEANED THE ENGINE SPIDER HARNESS CONNECTOR AT THE FIRE WALL. RESET CIRCUIT BREAKERS AND OPS CHECKED GOOD.
